Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 26, Number 1

Variation of fundamental groups of curves in positive characteristic
Mohamed Saïdi and Akio Tamagawa.
J. Algebraic Geom. 26 (2017), 1-16
Abstract, references and article information
Full-text PDF
Perverse curves and mirror symmetry
Helge Ruddat.
J. Algebraic Geom. 26 (2017), 17-42
Abstract, references and article information
Full-text PDF
Zariski decompositions of numerical cycle classes
Mihai Fulger and Brian Lehmann.
J. Algebraic Geom. 26 (2017), 43-106
Abstract, references and article information
Full-text PDF
The primitive cohomology of the theta divisor of an abelian fivefold
E. Izadi, Cs. Tamás and J. Wang.
J. Algebraic Geom. 26 (2017), 107-175
Abstract, references and article information
Full-text PDF
Local topological algebraicity of analytic function germs
Marcin Bilski, Adam Parusiński and Guillaume Rond.
J. Algebraic Geom. 26 (2017), 177-197
Abstract, references and article information
Full-text PDF
American Mathematical Society